• Advances in Differential Equation
    Volume 3, 1998

  • Functional calculi for linear operators in vector-valued $L^p$-spaces via the transference principle

    Matthias Hieber and Jan Prüss

    Volume 3, 1998, pages 847-876

  • A stability property for the generalized mean curvature flow equation

    F. Camilli

    Volume 3, 1998, pages 815-846

  • Elliptic boundary value problems involving measures: existence, regularity, and multiplicity

    Herbert Amann and Pavol Quittner

    Volume 3, 1998, pages 753-813

  • Derivation of quasi-geostrophic potential vorticity equations

    B. Desjardins and E. Grenier

    Volume 3, 1998, pages 715-752

  • Crystalline version of the Stefan problem with Gibbs-Thompson law and kinetic undercooling

    Piotr Rybka

    Volume 3, 1998, pages 687-713

  • Qualitative properties of certain C0 semigroups arising in elastic systems with various dampings

    Zhuangyi Liu and Jiongmin Yong

    Volume 3, 1998, pages 643-686

  • The thin film equation with $2 le

    Josephus Hulshof and Andrey E. Shishkov

    Volume 3, 1998, pages 625-642

  • Solvability conditions for semilinear elliptic boundary value problems at resonance with bounded and unbounded nonlinear terms

    Stephen B. Robinson and Th. Runst

    Volume 3, 1998, pages 595-624

  • Existence and uniqueness of positive solutions to certain differential systems

    Patricio Felmer and Salomé Martínez

    Volume 3, 1998, pages 575-593

  • On some nonlinear equations involving the p-Laplacian with critical Sobolev growth

    Françoise Demengel and Emmanuel Hebey

    Volume 3, 1998, pages 533-574

  • Blow up of critical and subcritical norms in semilinear heat equations

    Júlia Matos

    Volume 3, 1998, pages 497-532

  • On the Cauchy problem for some systems occurring in nonlinear optics

    Brigitte Bidégaray

    Volume 3, 1998, pages 473-496

  • Generalized linking theorem with an application to a semilinear Schrödinger equation

    Wojciech Kryszewski and Andrzej Szulkin

    Volume 3, 1998, pages 441-472

  • The thin viscous flow equation in higher space dimensions

    Michiel Bertsch,Roberta Dal Passo,Harald Garcke, and Günther Grün

    Volume 3, 1998, pages 417-440

  • Two direct proofs on the analyticity of the s.c. semigroup arising in abstract thermo-elastic equations

    Irena Lasiecka and Roberto Triggiani

    Volume 3, 1998, pages 387-416

  • Asymptotic behaviour for a diffusion-convection equation with rapidly decreasing initial data

    S. Claudi

    Volume 3, 1998, pages 361-386

  • Regularity of the attractor for a weakly damped nonlinear Schrödinger equation in $R^2$

    Olivier Goubet

    Volume 3, 1998, pages 337-360

  • Young measures, relaxation of functionals and existence results without weak lower semicontinuity

    Gilles Aubert and Rabah Tahraoui

    Volume 3, 1998, pages 293-336

  • On the asymptotic behaviour of a one-dimensional monocharged plasma and a rescaling method

    Jürgen Batt,Markus Kunze, and Gerhard Rein

    Volume 3, 1998, pages 271-292

  • Traveling waves of dissipative nonautonomous hyperbolic equations in a strip

    Vittorino Pata,Giovanni Prouse, and Mark I. Vishik

    Volume 3, 1998, pages 249-270

  • A dispersive system of long waves in weighted Sobolev spaces

    Jaime Angulo Pava

    Volume 3, 1998, pages 227-248

  • A reduction method for periodic solutions of second-order subquadratic equations

    Enrico Serra and Massimo Tarallo

    Volume 3, 1998, pages 199-226

  • A nonlocal singular parabolic problem modelling gravitational interaction of particles

    Piotr Biler and Tadeusz Nadzieja

    Volume 3, 1998, pages 177-197

  • Some smoothness and uniqueness results for a shallow-water problem

    Franois Joseph Chatelon and Pierre Orenga

    Volume 3, 1998, pages 155-176

  • An inverse problem in the theory of combustion of materials with memory

    F. Colombo and A. Lorenzi

    Volume 3, 1998, pages 133-154

  • On the existence of positive solutions for a class of singular elliptic equations

    Monica Conti,Stefano Crotti, and David Pardo

    Volume 3, 1998, pages 111-132

  • A convolution model for interfacial motion: the generation and propagation of internal layers in higher space dimensions

    Paul C. Fife and Xuefeng Wang

    Volume 3, 1998, pages 85-110

  • Existence and asymptotic properties of solitary-wave solutions of Benjamin-type equations

    Jerry L. Bona and Hongqiu Chen

    Volume 3, 1998, pages 51-84

  • The dam problem for linear Darcy's law and nonlinear leaky boundary conditions

    M. Chipot and A. Lyaghfouri

    Volume 3, 1998, pages 1-50